Mean squared error properties of kernel estimates of regression quantiles

Jones, M. C. and Hall, Peter (1990). Mean squared error properties of kernel estimates of regression quantiles. Statistics and Probability Letters, 10(2) pp. 283–289.

DOI: https://doi.org/10.1016/0167-7152(90)90043-7

Abstract

Mean squared error properties of kernel estimates of regression quantiles, for both fixed and random design cases, are derived and discussed.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations